# SDR AALA202304046273

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 64,612 hours, 26,878 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Relay
- Part number: 172934001
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED LIMIT FLAG AFTER TAKEOFF. HIGH SPEED BARBER POLE WAS SHOWN AT ALL TIMES. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO IAD LANDING SAFELY. MAINTENANCE FOUND FLIGHT MANAGEMENT COMPUTER (FMC) INPUT FAULT. REPLACED FAULTY FMC TRANSFER RELAYS R475 (AALA202304036273) AND R476 (AALA202304049496) PER AMM 34-61-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
